# SDR SIMA2020062210002

- Difficulty date: June 10, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 47,015 hours, 42,666 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE LOWER CLEVIS HAS POSSIBLE CRACK IN RADIUS.  REPLACED LT ENG FWD LWR YOKE FITTING IAW ERS-EM-54MR-698.
